Well, yes, steroid eye drops can lead to anxiety. Generally speaking, steroid eye drops are used to reduce inflammation after eye surgeries. And also, they can relieve conjunctivitis and dry eye, even the retinal swelling or other inflammation caused by infection, allergies, or irritants in the eye. But on the other hand, they can also cause some side effects. For example, it can just lead to anxiety in some degree. And also, S itching, burning, stinging, irritation or redness in the eye, sensitivity to light, blurred vision and taste changes may occur too. So when you use them, just pay more attention to it.
If you have the problems at the eyes, you could use the steroid eye drops. If not, it is ok for you to use the steroid eye drops which will lead to anxiety. You should use the eye drops with proper reasons. With the careful use of corticosteroid hormone eye drops, you can treat the eyes in the effective way. This medicine use for a long time may cause glaucoma. Thus, you'd better not use it often. And it is not easy to be discovered in time. Discovered by visual function, this damage is often irreversible. Simple herpetic keratitis dendritic should be banned. If you use the steroid eye drops for two to three weeks, you will have increased intraocular pressure phenomenon. That is why it causes the anxiety. You'd better use the appropriate eye drops to reduce the symptom. If you just have the eyes infection, you could use some type of the eye drops with anti-inflammation to make your eyes feel better.